MathSciNet Relay Station
MathSciNet bibliographic data
MR261978 92.20
Karlin, Samuel; Feldman, Marcus W. Convergence to equilibrium of the two locus additive viability model. J. Appl. Probability 7 1970 262–271.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement